# SDR DALA2014080604323

- Difficulty date: August 5, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 40,291 hours, 5,320 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LOSS OF GREEN SYS HYDRAULIC FLUID.  ALTERNATE GEAR EXTENDED. REPLACED GREEN SYS BRAKE MANIFOLD O-RING SEAL.
